Contract grant sponsor: National Science Foundation; Contract grant number: A0649210.
On Cyclic Decompositions of Complete Graphs into Tripartite Graphs
Article first published online: 19 MAR 2012
© 2012 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 72, Issue 1, pages 90–111, January 2013
How to Cite
Bunge, R. C., Chantasartrassmee, A., El-Zanati, S. I. and Eynden, C. V. (2013), On Cyclic Decompositions of Complete Graphs into Tripartite Graphs. J. Graph Theory, 72: 90–111. doi: 10.1002/jgt.21632
- Issue published online: 23 OCT 2012
- Article first published online: 19 MAR 2012
- Manuscript Revised: 7 OCT 2011
- Manuscript Received: 10 JUL 2010
- cyclic graph decompositions;
- labelings of tripartite graphs
We introduce two new labelings for tripartite graphs and show that if a graph G with n edges admits either of these labelings, then there exists a cyclic G-decomposition of for every positive integer x. We also show that if G is the union of two vertext-disjoint cycles of odd length, other than , then G admits one of these labelings.